MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; PROSTHESIS, KNEE

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; PROSTHESIS, KNEE
Catalog Number 159547
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Joint Dislocation (2374); Inadequate Osseointegration (2646); Metal Related Pathology (4530)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Item#:161474 ;lot#:r2503466a ;item name: oxf twin peg cmntls fmrl md; multiple mdr reports were filed for this event, please see associated reports: 3002806535-2023-00352.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision due to pain and instability.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified nicks, gouges and wear on the surface of the bearing component.The femoral component appears to have some scratches to the bearing surface and some bone ongrowth to the porous surface.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Devices are used for treatment.Medical records were provided and reviewed by a health care professional.The review identified aseptic loosening.Hemorrhage observed with what appeared to be some metallos in addition to a significant amount of scar on the anterior flange.When the knee was flexed to remove the bearing, the bearing was levered up and the femur "popped off.".No evidence of bony ingrowth on the back of the femur with posterior condyle showing no evidence of lytic areas and with bone intact without defects.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent revision due to pain, loosening, dislocation and metallosis.

Brand Name
OXF ANAT BRG LT MD SIZE 3 PMA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17985180
Report Number3002806535-2023-00353
Device Sequence Number20879322
Product Code NRA
UDI-Device Identifier05019279785933
UDI-Public(01)05019279785933(17)231017(10)371130
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/17/2023
Device Catalogue Number159547
Device Lot Number371130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight105 KG